# SDR ASAA2021040434501

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,197 hours, 15,158 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE T-12 CONNECTOR ON J8 ENGINE HARNESS HAS A LOOSE BACKSHELL. GROUNDED - YES. REMOVED AND REPLACED J8 HARNESS #2 ENGINE REF B737-800 AMM 73-21-06-000-801-F00/ 73-21-06-400-801-F00 EEC TEST GOOD. ACTUATOR CHECK GOOD REF B737-800 73-21-00-700-804-F00 / 71-00-00-700-807-F00.
